MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number CP-424
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open osteosynthesis of left femur, two (2) of the device threads broke.The surgeon used other sutures to complete the case.The status of the patient is listed as alive with injury but the patient questions suggest that there is no injury regarding the patient.Will follow-up for clarification.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Per additional information received, there is no patient injury.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6893569
Report Number9612501-2017-06259
Device Sequence Number659245
Product Code GAW
UDI-Device Identifier20884521036229
UDI-Public20884521036229
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberCP-424
Device Catalogue NumberCP-424
Device Lot NumberD6M0113X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer09/26/2017
Initial Report FDA Received Date09/26/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1